Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Motion's Avatar
    Motion is offline Associate Member
    Join Date
    Sep 2004
    Location
    MD
    Posts
    388

    New supps= Headaches?

    I recently switched multi-vitamins and started taking Glutamine and have woke up almost every morning with a slight headache. Anyone ever have this problem? Not sure if the supps are directly causing the headaches or not. Any ideas?

  2. #2
    Dave321 is offline AR's Salad Tossing Connoisseur
    Join Date
    Apr 2005
    Posts
    4,693
    how much water are you really drinking a day?

  3. #3
    Motion's Avatar
    Motion is offline Associate Member
    Join Date
    Sep 2004
    Location
    MD
    Posts
    388
    Quote Originally Posted by Justin Sane
    how much water are you really drinking a day?
    Probably not as much as I should. Around 3/4 gallon I'd say.

  4. #4
    Dave321 is offline AR's Salad Tossing Connoisseur
    Join Date
    Apr 2005
    Posts
    4,693
    Quote Originally Posted by Motion
    Probably not as much as I should. Around 3/4 gallon I'd say.
    water gets rid of headaches for me... drink tons, try it out.

  5. #5
    Motion's Avatar
    Motion is offline Associate Member
    Join Date
    Sep 2004
    Location
    MD
    Posts
    388
    Quote Originally Posted by Justin Sane
    water gets rid of headaches for me... drink tons, try it out.
    I'll definitely try that, thanks man.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •